# SDR CALA2023041901164

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737-900ER
- Aircraft serial: 33527
- Aircraft time: 45,188 hours, 15,774 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO N1 NOT ACHIEVING TAKE OFF THRUST POWER 1 01.3 REJECT INITIATED 95-105 PERFORMED EEC BITE ON BOTH ENGINES AND FOUND NO RECENT FAULTS OR THE CHECK AND HAD NO DIFFICULTY ACHIEVING THE DESIRED FAULT HISTORY FOR EITHER ENGINE. PERFORMED POWER ASSURANCE PERFORMANCE PARAMETERS AS SHOWN IN TEST 5. CHECK/TEST 5 AS PER AMM TASK 71-00-00-700-813-F00 ON ENGINE #1 AND ENGINE #2 INDIVIDUALLY. BOTH ENGINE #1 AND ENGINE #2 PASSED. THE CHECK AND HAD NO DIFFICULTY ACHIEVING THE DESIRED PERFORMANCE PARAMETERS AS SHOWN IN TEST 5
